Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Items where subject is "Analysis"

Group by: No Grouping | Authors | Publication Date | Item type
Jump to: 2024 | 2023
Number of items at this level: 11.


Arrigo, Francesca and Higham, Desmond J. and Noferini, Vanni and Wood, Ryan (2024) Weighted enumeration of nonbacktracking walks on weighted graphs. SIAM Journal on Matrix Analysis and Applications, 45 (1). pp. 397-418. ISSN 0895-4798

Barrenechea, Gabriel R and Burman, Erik and Cáceres, Ernesto and Guzmán, Johnny (2024) Continuous interior penalty stabilization for divergence-free finite element methods. IMA Journal of Numerical Analysis, 44 (2). pp. 980-1002. drad030. ISSN 0272-4979

Barrenechea, Gabriel R. and John, Volker and Knobloch, Petr (2024) Finite element methods respecting the discrete maximum principle for convection-diffusion equations. SIAM Review, 66 (1). pp. 3-88. ISSN 0036-1445


Barrenechea, Gabriel R. and Georgoulis, Emmanuil and Pryer, Tristan and Veeser, Andreas (2023) A nodally bound-preserving finite element method. IMA Journal of Numerical Analysis. ISSN 0272-4979

Dolean, Victorita and Gander, Martin J. and Kyriakis, Alexandros (2023) Closed form optimized transmission conditions for complex diffusion with many subdomains. SIAM Journal on Scientific Computing, 45 (2). A829-A848. ISSN 1064-8275

Jiang, Yanan and Hu, Liangjian and Mao, Wei and Lu, Jianqiu and Mao, Xuerong (2023) Stabilization in distribution of hybrid stochastic systems by intermittent feedback controls. Nonlinear Analysis: Hybrid Systems, 49. 101374. ISSN 1751-570X

Kazashi, Yoshihito and Nobile, Fabio (2023) Density estimation in RKHS with application to Korobov spaces in high dimensions. SIAM Journal on Numerical Analysis, 61 (2). pp. 1080-1102. ISSN 0036-1429

Kazashi, Yoshihito and Suzuki, Yuya and Goda, Takashi (2023) Suboptimality of Gauss–Hermite quadrature and optimality of the trapezoidal rule for functions with finite smoothness. SIAM Journal on Numerical Analysis, 61 (3). pp. 1426-1448. ISSN 0036-1429

Li, Guozhen and Li, Xiaoyue and Mao, Xuerong and Song, Guoting (2023) Hybrid stochastic functional differential equations with infinite delay : approximations and numerics. Journal of Differential Equations, 374. pp. 154-190. ISSN 0022-0396

Maity, Ruma Rani and Majumdar, Apala and Nataraj, Neela (2023) A priori and a posteriori error analysis for semilinear problems in liquid crystals. ESAIM: Mathematical Modelling and Numerical Analysis, 57 (6). pp. 3201-3250. ISSN 0764-583X

Sharma, Sudhi and Dolean, Victorita and Jolivet, Pierre and Robinson, Brandon and Edwards, Jodi D. and Kendzerska, Tetyana and Sarkar, Abhijit (2023) Scalable computational algorithms for geospatial COVID-19 spread using high performance computing. Mathematical Biosciences and Engineering, 20 (8). pp. 14634-14674. ISSN 1551-0018

This list was generated on Tue May 28 12:22:26 2024 BST.